Stable maps and stable quotients

Manolache, C. (2014) Stable maps and stable quotients. Compositio Mathematica, 150 (9). pp. 1457-1481. ISSN 0010-437X



  • Manolache, C.
Copyright, Publisher and Additional Information: © 2014 The Author.
  • Published (online): 17 July 2014
  • Published: September 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Nov 2019 15:51
Last Modified: 11 Nov 2019 15:51
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number:
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export